# SDR WX0A2015010772339

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 69,791 hours, 38,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTED EXIT SIGN ADJACENT TO R1 DOOR INOPERATIVE.  REPLAMPED EMER EXIT IDENTIFIERS ADJACENT TO R1 DOOR WITH FIVE SERVICEABLE BULBS IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
